T Nation

Lower Leg Pain While on TRT


Hello I new to the site. I have been having a lot of pain in my lower legs back of my calves and front in my shins. It feels like they always need to be flexed or stretched or kind of a cramping feeling. The only thing I can think of that has changed is my trt use and it seems this all started around that time. I take .7 ML of 200mg/ML once per week. Could the trt be what is causing this pain and could it go away if I stop treatment? Also if I message my lower legs especially in my ankle area it feels like I’m rubbing where everything connects to each other and that gets se relief but very short
Thanks for any advise.


Have you had your hematocrit tested recently?


Is this in any way training related?

Any [increased] tendency for muscle cramps? That can be from a magnesium deficiency.

We do not see things like this with TRT guys here.

Do not get dehydrated.

Please post your lab work with ranges.
Hematocrit is really needed in your labs.

There are some links in the 2nd post of the 1st topic of this forum that you should follow:

  • advice for new guys
  • protocol for injections
  • finding a TRT doc